# SDR UPS01235622

- Difficulty date: March 27, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LOWER F.S. AT WING CENTER SECTION APROX BETWEEN BS 800 TO 810 AND LBL 13 WEB IS CORRODED.     REMOVE WEB AT LWR FUSELAGE CENTER SECTION BETWEEN BS 800 TO BS 810 LBL 13 WEB AS PER B727 SRM 51-30-2.  REPLACED DAMAGED WEB LOWER CENTER WING AT BS 800 TO 810  LBL 13 WEB AS PER B727 SRM 51-30-2.
